6 doctors weighed in:

Would weaning lexapro from 15mg to 5mg and starting 2 by 50mg lyrica (pregabalin) daily cause withdrawls from lexapro. Thanks?

6 doctors weighed in
Dr. Patricia Foster
Psychiatry
3 doctors agree

In brief: Not necessarily

You're taking diazepam 8 mg/d, Lexapro (escitalopram) 10 mg/d and methotrexate (?dose).
In general, best to make one med dosage change at a time. That said, discuss med changes with your doctor and be clear what you may expect. Your doctor has your medical/psych history and may have good reason to make above changes. Hope this helps.

In brief: Not necessarily

You're taking diazepam 8 mg/d, Lexapro (escitalopram) 10 mg/d and methotrexate (?dose).
In general, best to make one med dosage change at a time. That said, discuss med changes with your doctor and be clear what you may expect. Your doctor has your medical/psych history and may have good reason to make above changes. Hope this helps.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Dr. Ronald Krauser
Internal Medicine - Rheumatology

In brief: Why?

why are you weaning off of Lexapro? Lexapro and Lyrica (pregabalin) are compatible as a combination.
There is no need to stop Lexapro in order to start Lyrica (pregabalin).

In brief: Why?

why are you weaning off of Lexapro? Lexapro and Lyrica (pregabalin) are compatible as a combination.
There is no need to stop Lexapro in order to start Lyrica (pregabalin).
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Dr. Rick Barnett
Clinical Psychology

In brief: Lyrica (pregabalin) Side Efx

What you are describing is less likely related to Lexapro and possibly related to side effects from Pregabalin (Lyrica (pregabalin)).
While some report withdrawal symptoms from discontinuing Lexapro, it is less noticeable when tapering (going from 20 to 10mg or 15 to 5mg). There may be an interactive effect between Lex and Lyrica (pregabalin) but this may not be the culprit. Check with prescriber about Lyrica (pregabalin) side effects.

In brief: Lyrica (pregabalin) Side Efx

What you are describing is less likely related to Lexapro and possibly related to side effects from Pregabalin (Lyrica (pregabalin)).
While some report withdrawal symptoms from discontinuing Lexapro, it is less noticeable when tapering (going from 20 to 10mg or 15 to 5mg). There may be an interactive effect between Lex and Lyrica (pregabalin) but this may not be the culprit. Check with prescriber about Lyrica (pregabalin) side effects.
Dr. Rick Barnett
Dr. Rick Barnett
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors